|truvada side effects
Dec 29, 2004
I have been using truvada for six weeks. I have very dry hands is this a side effect from the Truvada?
| Response from Dr. Henry
Dry hands has been a rare complaint for my patients on Truvada (possible but I would consider an alternative explanation). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.